DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第58巻 (2010) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/5131

Title: On Colocalization of the Category of Finite Groups
Authors: 大竹, 公一郎
Issue Date: 15-Feb-2010
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 58, 1-4 (2010)
Abstract: In this paper we define a colocalization functor with respect to a torsion theory which is defined in the category of finite groups and prove the uniqueness of it.
URI: http://hdl.handle.net/10087/5131
ISSN: 0017-5668
Appears in Collections:第58巻 (2010)

Files in This Item:

File Description SizeFormat
01_Ohtake.pdf203.99 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback